Research

A remark on a paper by Wang : another surprising property of 42


Reference:

Abbott, J. A. and Davenport, J., 1988. A remark on a paper by Wang : another surprising property of 42. Mathematics of Computation, 51 (184), pp. 837-839.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.ams.org/journals/mcom/1988-51-184/S0025-5718-1988-0930222-5/S0025-5718-1988-0930222-5.pdf

Details

Item Type Articles
CreatorsAbbott, J. A.and Davenport, J.
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code30739

Export

Actions (login required)

View Item